MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Back to Search Results |
| Model Number |
9735669 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9733752, serial/lot #: (b)(6), ubd: , udi#: (b)(4) h3: a medtronic representative went to the site to test the equipment.Testing revealed that the flat emitter had a bent pin.The flat emitter was replaced and the issue was resolved.H6: codes b01, c07, and d02 are applicable to this analysis.H3: the flat emitter, lot number: 603006133, was returned to the manufacturer for analysis.The flat emitter was found to be fully f unctional with no problem found.The reported event could not be duplicated by medtronic personnel.H6: codes b01, c13, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system's flat emitter had a bent pin in the lemo connection.There was no patient involvement.
Additional Manufacturer Narrative
H2: a correction has been made to the product analysis from the previous report as referenced in section h3.H3: the flat emitter, lot number: 603006133, was returned to the manufacturer for analysis.The flat emitter cable and lemo were in acceptable condition.The emitter was tested on our lat station and it faulted immediately.It was then tested on our emtest and it was found to have a tcurrtfault on 4 of 12 coils.H6: codes b01, c13, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.